# SDR DALA2024051605273

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 25,676 hours, 15,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5630112) DURING SVC CHK, FOUND EMER. EXIT LIGHTS AT R1 DOOR, AND FC SEATS 1-4 INOP. R&R FWD POWER SUPPLY- BATTERY PACK IAW AMM 33-51. OPS CHK GOOD.
